# SDR AU960109

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: 183840ANSSN1
- Condition: Failed
- Location: Main Hyd Sys
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE DRIVEN HYDRAULIC PUMP DRIVE PAD SEAL FAILED - SYSTEM  'A' HYDRAULIC LEVEL DROPPED TO 1.8 GALLONS - CREW SHUT OFF FLUID SUPPLY TO PUMP CAUSING PUMP TO RUN DRY AND SELF DESTRUCT
